MathSciNet Relay Station
MathSciNet bibliographic data
MR1291119 14C21 (14H10)
Tan, Sheng Li On the invariants of base changes of pencils of curves. I. Manuscripta Math. 84 (1994), no. 3-4, 225–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement